# SDR FDEA201108283535

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256300000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL 132YF HAS 10 SQ. IN OF DELAMINATION, 1EA, 4" CRACK AND 4-1" PUNCTURES. FABBED PANEL 132YF IAW DWG SRZ25-005, REV J.
